The first isomorphism theorem and other properties of rings

Artur Korniłowicz , Christoph Schwarzweller

Abstract

n/a
Author Artur Korniłowicz
Artur Korniłowicz,,
-
, Christoph Schwarzweller II
Christoph Schwarzweller,,
- Institute of Informatics
Journal seriesFormalized Mathematics, ISSN 1426-2630, e-ISSN 1898-9934
Issue year2014
Vol22
No4
Pages285-295
DOIDOI:10.2478/forma-2014-0029
URL http://www.degruyter.com/view/j/forma.2014.22.issue-4/forma-2014-0029/forma-2014-0029.xml?format=INT
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Na Tych Samych Warunkach (CC-BY-SA); with publication
Score (nominal)12
ScoreMinisterial score = 8.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 12.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back